CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Effect of PT symmetry on nonlinear waves for three-wave interaction models in the quadratic nonlinear media 期刊论文
CHAOS, 2018, 卷号: 28, 期号: 4, 页码: 11
Authors:  Shen, Yujia;  Wen, Zichao;  Yan, Zhenya;  Hang, Chao
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
Solitons and chaos of the Klein-Gordon-Zakharov system in a high-frequency plasma 期刊论文
PHYSICS OF PLASMAS, 2015, 卷号: 22, 期号: 10, 页码: 9
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Sun, Ya;  Chai, Jun;  Wen, Xiao-Yong
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Solitons in Bose-Einstein condensates with time-dependent atomic scattering length in an expulsive parabolic and complex potential 期刊论文
PHYSICAL REVIEW A, 2008, 卷号: 78, 期号: 2, 页码: 6
Authors:  Li, Biao;  Zhang, Xiao-Fei;  Li, Yu-Qi;  Chen, Yong;  Liu, W. M.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Interaction between line soliton and algebraic soliton for asymmetric Nizhnik-Novikov-Veselovequation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 6, 页码: 1547-1552
Authors:  Ruan Hang-Yu;  Li Zhi-Fang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variable separation approach  the interaction between line soliton and algebraic soliton  (2+1)-dimensional ANNV equation  
Interactions between the y-periodic solution and the algebraic solution of the (2+1)-dimensional Sawada-Kotera equation 期刊论文
PHYSICA SCRIPTA, 2006, 卷号: 74, 期号: 2, 页码: 221-226
Authors:  Ruan, Hang-yu;  Li, Zhi-fang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
(2+1)-dimensional Davey-Stewartson II equation for a two-dimensional nonlinear monatomic lattice 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2006, 卷号: 61, 期号: 1-2, 页码: 45-52
Authors:  Li, ZF;  Ruan, HY
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
two-dimensional monatomic lattice  method of multiple scales  quasi-discreteness approximation  Davey-Stewartson II equation  
A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2005, 卷号: 60, 期号: 11-12, 页码: 768-774
Authors:  Li, B;  Chen, Y
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
truncated Painleve expansion  backlund transformation  symbolic computation  nonlinear Schrodinger equation  solitons  
Pfaffianization of the discrete three-dimensional three wave interaction equation 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2005, 卷号: 407, 页码: 277-295
Authors:  Zhao, JX;  Hu, XB;  Tam, HW
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
discrete three-dimensional three wave equation  pfaffianization  discrete Gram-type determinant solution  Gram-type pfaffian